# SDR LR7A01084

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: 35719125
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION FOUND LT ELEVATOR MASS BALANCE WEIGHT CORRODED AT FS 1090, LT HSS 316, WL 278.  REPLACED BALANCE WEIGHT PER DWG 357191 & SRM SMP 583-51-70.
